Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Eye pain after toilet cleaning liquid splashed in eye. What to do?

ello Doctor, I was just cleaning my toilet 15 minutes ago and the harpic liquid on brush accidently contacted my left eye and I had severe pain . the next second i cleaned my eyes thoroughly with plain water for almost 3-5 minutes. Though the pain has reduced a lot, i still have some slight pain with mild irritation with redishness little bit of swallown. Can you please advise what step should i take as I am not in a proper city as of now. just came for a vacation and the eye doctors will be available only by evening say, after 7 pm till 8.30 pm. Please advise asap. Thanks
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi Kris,This is a grade 1 chemical injury. As harpic contains bleaching chlorinated chemicals there may be some damage to your eye which may cause blurring, congestion and pain.So don't panic.If any chemist shop is available close by then go and buy an antiboitic drop , a low dose steroid drops. like lotepred or fluorometholone. and tear substitute like tear plus.Use the drops 4 times a day with a 5 min gap after washing your eyes once again thoroughly.Meet your doctor in the evening and show your eyes....TC bye....Dr Ajay Shankar Kar , corneas consultant, Sankar foundation eye,Vizag.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor